# SDR DALA2022051603354

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 83,668 hours, 16,414 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Open
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1809 3R EMERGENCY EXIT DOOR CAME SLIGHTLY A-JAR UPON LANDING. NO COCKPIT INDICATION. CORRECTIVE ACTION: CHECK SECURITY AND CONDITION OF DOOR AND BUSTLE . NO PROBLEM FOUND. OK FOR SVC. (8206096)
